# SDR AALA202506039436

- Difficulty date: May 19, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53471088
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FLOOR STRUCTURE SECTION CONNECTION FR66 AT LEVEL STR 23R IN PASSENGER CABIN. MAINTENANCE REPLACED SECTION CONNECTION FR66 AT LEVEL STR 23R IN PASSENGER CABIN IAW A319 SRM 51-42-11-801 AND DWG D53474250.
